# SDR FDEA201001210205

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 61,744 hours, 12,437 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 2632EDC
- Part serial: 3164
- Condition: Failed
- Location: Cockpit Lights
- Part time: 1,356 hours, 374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

500 HRS INTO FLT AT CRUISE FL 360. CREW HEARD AN ARCING SOUND BY THE RT OBSERVERS POSITION, LIGHT SMOKE AND AN ACRID SMELL WERE ALSO NOTED. THE OVER-HEAD SWITCH PANEL LTG (C-30) CIRCUIT BREAKER POPPED AND SMOKE AND FUMES DISAPATED. OVERHEAD PANEL LIGHTS  WERE OUT THE REMAINDER OF FLIGHT. NO OTHER MALFUNCTIONS ON AC BUS 3 NOTED.  T/S IAW FIM 33-11, FOUND OVERHEAD LAMP DIMMER (U1-13  0) R & R O/H LAMP DIMMER IAW MM 33-11-03-2.  ACFT  OK FOR SERVICE, CLEARS PIREP.  PREMATURE REMOVAL/INSTALLATION.
